# SDR HALA2017021400034

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,612 hours, 4,344 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J

## Discrepancy

SMOKE DETECT FAULT ECAM MESSAGE. PERFORMED TSM 26-10-00-810-802-A RESET OKAY. OK FOR SVC. NO FAULTS NOTED ON ECAM.
